# SDR UIEA201910225758

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,282 hours, 11,264 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUME SMELL DURING TAKE OFF WITH ENGINES AT T/O THRUST, POSSIBLE BURNING OIL FUMES. ( PERFORMED ENG + PNEUMATIC SYSTEM OIL BURN OUT REF B767 FIM 20-00 TASK 801 & 802. NO FURTHER ODOR DETECTED AT THIS TIME. PERFORMED VISUAL INSPECTION OF PACK R/H AREA, NO OIL OR SUBSTANCES NOTED. )
